MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an unknown patient required placement of an ultrathane mac-loc locking loop multipurpose drainage catheter for a drainage procedure.During the procedure, the stiffener was difficult to remove and got "stuck".Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
This complaint is being canceled.Additional information was received on 29oct2020 that indicates this event was reported in error.
 
Additional Manufacturer Narrative
Additional information/correction: this complaint is being canceled.Additional information was received that indicates this event was reported in error.It was originally reported that two devices failed during two events.These two events were reported under medwatch report #1820334-2020-01954 (this report) and medwatch report #1820334-2020-01953.On 29oct2020, additional information was received indicating the two devices, of the same lot, failed during the same procedure on the same patient.Only one report is necessary and all additional information regarding this event will be captured under medwatch report #1820334-2020-01953.No follow up information will be submitted for this report.This complaint will be canceled by the manufacturer.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10750587
Report Number1820334-2020-01954
Device Sequence Number14379859
Product Code GBO
UDI-Device Identifier00827002097650
UDI-Public(01)00827002097650(17)230611(10)13239234
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model NumberN/A
Device Catalogue NumberULT8.5-38-45-P-6S-CLM-RH
Device Lot Number13239234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1